Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effects of taking birth control pills in a male - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3358 Questions
Doctor :   Hi
Doctor :   May i help you now ?
User :   Hi this is a question about taking hormones can you help?
Doctor :   yes please proceed..
Doctor :   May i know your age and gender ?
User :   19 male
Doctor :   ok
Doctor :   for what exactly are you taking hormones ?
User :   OK well I've done something kind of stupid but I just felt like I needed to do something. I'm male but I wish I was female, you probably know the story. I bought the contraceptive pill online, and last night I took for after taking 1 a day for about a week and now this morning I'm feeling rather sick, will I be OK?
Doctor :   do you mean to increase your muscle bulk and body contour using hormones ?
User :   as above^
Doctor :   ok
Doctor :   let me read that please
User :   I tok 4*
Doctor :   since that can cause sudden hormonal change
Doctor :   it will affect your body by giving
Doctor :   symptoms like sleep lessness,tenderness,pain breast engorgement etc
Doctor :   since the hormones get metabolized in the body
Doctor :   after some time
Doctor :   you will feel good
Doctor :   once its levels come down
Doctor :   dont use any more
Doctor :   Oral contraceptives are hormonal preparations that may contain combinations of the hormones estrogen and progestin or progestin alone.
User :   OK is there anything I can do other than wait?
Doctor :   it can be treated symptomatically only
Doctor :   like pain drug for body ache etc
Doctor :   but you will probably
Doctor :   will not need anything
User :   do you have an approximate time when I may feel better? 1 day, a week...
Doctor :   yes less than 4 days
Doctor :   what was the brand name of the pill
Doctor :   you consumed
Doctor :   The most common side effects of the birth control pills include nausea, headache, breast tenderness, weight gain, irregular bleeding, and mood changes.
User :   on the website it said ortho novum but on the pact it said anamai, 1mg proestrogne 0.05mg of some sort of estrogen per tablet I think
Doctor :   ok
Doctor :   it is the combination of female hormones
User :   0.05 mestronal
Doctor :   ok
User :   also I am diabetic, is there anything I should be looking out for there?
Doctor :   nothing related to drug use
Doctor :   as it cannot affect that much to diabetes
Doctor :   as female hormones reduce cholesterol in the body
User :   my blood sugars have can alot higher since.
User :   are these reated
Doctor :   is it type 1 diabetes that you have
User :   yes
Doctor :   when was it diagnosed
User :   may 006
User :   2006
Doctor :   ok
User :   ! less than 1 min please tell me
Doctor :   are you on insulin
Doctor :   dont worry about that now
User :   yes
Doctor :   this will not have any impact on that now
Doctor :   just dont take any more pills
Doctor :   that will help
Doctor :   dont worry at all
User :   ok
Doctor :   you may take counselling for the behavior help
Doctor :   you will be alright soon
Doctor :   dont worry

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor